MathSciNet Relay Station
MathSciNet bibliographic data
MR323970 26A33
Osler, Thomas J. A further extension of the Leibniz rule to fractional derivatives and its relation to Parseval's formula. SIAM J. Math. Anal. 3 (1972), 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement